# SDR CA060403001

- Difficulty date: March 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 04156H6477
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE THE OUTER PLY PILOT WINDSHIELD SHATTERED AND IMPAIRED CAPT'S VIEW . A/C DIVERTED  WINDSHIELD REPLACED, AIRCRAFT DECLARED SERVICEABLE. (TC NR 20060403001)
